Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 83, Number 2

All articles in this issue are freely accessible.

Rings of analytic and meromorphic functions
H. L. Royden.
Trans. Amer. Math. Soc. 83 (1956), 269-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089908
Recursive and recursively enumerable orders
H. G. Rice.
Trans. Amer. Math. Soc. 83 (1956), 277-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083454
Duality in products of groups with operators
J. W. Ellis.
Trans. Amer. Math. Soc. 83 (1956), 301-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087030
Convergence of martingales with a directed index set
K. Krickeberg.
Trans. Amer. Math. Soc. 83 (1956), 313-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091328
The critical points of Peano-interior functions defined on $2$-manifolds
William C. Fox.
Trans. Amer. Math. Soc. 83 (1956), 338-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084589
Least $p$th power polynomials on a finite point set
T. S. Motzkin and J. L. Walsh.
Trans. Amer. Math. Soc. 83 (1956), 371-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081991
Characterization of a continuous geometry within the unit group
Gertrude Ehrlich.
Trans. Amer. Math. Soc. 83 (1956), 397-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081885
Necessary and sufficient conditions for Carlson’s theorem on entire functions
L. A. Rubel.
Trans. Amer. Math. Soc. 83 (1956), 417-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081944
Algebraic logic. III. Predicates, terms, and operations in polyadic algebras
Paul R. Halmos.
Trans. Amer. Math. Soc. 83 (1956), 430-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086030
Compact homogeneous almost complex spaces of positive characteristic
Robert Hermann.
Trans. Amer. Math. Soc. 83 (1956), 471-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083799
Interpolation of linear operators
Elias M. Stein.
Trans. Amer. Math. Soc. 83 (1956), 482-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082586
On the projection geometry of a finite $AW^{*}$-algebra
S. K. Berberian.
Trans. Amer. Math. Soc. 83 (1956), 493-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085482
On generalized Witt algebras
Rimhak Ree.
Trans. Amer. Math. Soc. 83 (1956), 510-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082058
Congruences in algebraic number fields involving sums of similar powers
Eckford Cohen.
Trans. Amer. Math. Soc. 83 (1956), 547-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084524